Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/3850
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDu, Yihongen
dc.contributor.authorGuo, Zongmingen
dc.date.accessioned2009-12-16T11:12:00Z
dc.date.issued2006en
dc.identifier.citationJournal of Differential Equations, 221(1), p. 102-133en
dc.identifier.issn0022-0396en
dc.identifier.urihttps://hdl.handle.net/1959.11/3850en
dc.description.abstractWe show that for large λ>0, the 'generalized' boundary value problem −Δu = λu(u − a(x))(1 − u) in Ω, u|∂Ω = ø, where 1≼ø(x)≼∞, behaves like the special case ø ≡ 1. In particular, we show the existence of solutions with sharp boundary layers and interior spikes, and determine the location of the spikes.en
dc.languageenen
dc.publisherAcademic Pressen
dc.relation.ispartofJournal of Differential Equationsen
dc.titleBoundary layer and spike layer solutions for a bistable elliptic problem with generalized boundary conditionsen
dc.typeJournal Articleen
dc.identifier.doi10.1016/j.jde.2005.08.006en
dc.subject.keywordsOrdinary Differential Equations, Difference Equations and Dynamical Systemsen
local.contributor.firstnameYihongen
local.contributor.firstnameZongmingen
local.subject.for2008010109 Ordinary Differential Equations, Difference Equations and Dynamical Systemsen
local.subject.seo2008970101 Expanding Knowledge in the Mathematical Sciencesen
local.profile.schoolSchool of Science and Technologyen
local.profile.emailydu@une.edu.auen
local.output.categoryC1en
local.record.placeauen
local.record.institutionUniversity of New Englanden
local.identifier.epublicationsrecordpes:3361en
local.publisher.placeChatswood, DC, USAen
local.format.startpage102en
local.format.endpage133en
local.peerreviewedYesen
local.identifier.volume221en
local.identifier.issue1en
local.contributor.lastnameDuen
local.contributor.lastnameGuoen
dc.identifier.staffune-id:yduen
local.profile.roleauthoren
local.profile.roleauthoren
local.identifier.unepublicationidune:3945en
dc.identifier.academiclevelAcademicen
local.title.maintitleBoundary layer and spike layer solutions for a bistable elliptic problem with generalized boundary conditionsen
local.output.categorydescriptionC1 Refereed Article in a Scholarly Journalen
local.description.statisticsepubsVisitors: 94<br />Views: 94<br />Downloads: 0en
local.search.authorDu, Yihongen
local.search.authorGuo, Zongmingen
Appears in Collections:Journal Article
School of Science and Technology
Files in This Item:
2 files
File Description SizeFormat 
Show simple item record

SCOPUSTM   
Citations

8
checked on Nov 30, 2018

Page view(s)

104
checked on Mar 1, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.